Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2182378

author
Toën, Bertrand
title
Vers une axiomatisation de la théorie des catégories supérieures
year
2005
journal
$K$-Theory. An Interdisciplinary Journal for the Development, Application, and Influence of $K$-Theory in the Mathematical Sciences
volume
34
number
3
pages
233–263
url
http://dx.doi.org/10.1007/s10977-005-4556-6
MathSciNet
MR2182378
DOI
doi:2182378

@article{MR2182378,
    AUTHOR = {To\"en, Bertrand},
    TITLE = "Vers une axiomatisation de la th\'eorie des cat\'egories sup\'erieures",
    JOURNAL = "$K$-Theory",
    FJOURNAL = "$K$-Theory. An Interdisciplinary Journal for the Development, Application, and Influence of $K$-Theory in the Mathematical Sciences",
    VOLUME = "34",
    YEAR = "2005",
    NUMBER = "3",
    PAGES = "233--263",
    ISSN = "0920-3036",
    MRCLASS = "55U35 (18D05 18G55)",
    MRNUMBER = "2182378",
    MRREVIEWER = "Mamuka Jibladze",
    DOI = "10.1007/s10977-005-4556-6",
    URL = "http://dx.doi.org/10.1007/s10977-005-4556-6"
}

      

This item is never cited.